| Catalog Number |
03L82-21 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported a falsely elevated architect glucose result fo a (b)(6) year old male patient.Sample id (b)(6) generated 19.91 mmol/l (358.74 mg/dl) and retest of 4.82 mmol/l (86.45 mg/dl).No impact to patient management was reported.
Additional Manufacturer Narrative
Investigation of the issue included a review of the complaint text, a search for similar complaints, review of manufacturing documentation and labeling.Return testing was not completed as returns were not available.The customer analyzed the data and discovered their non-abbott ckmb resgent had interfered with the glucose assay as the ckmb reagent contained glucose.The customer adjusted the position of the two assays and subsequent testing was acceptable.Review of complaint activity found no other complaints for reagent lot 54493uq01.Tracking and trending report review for the architect glucose assay determined that there were no related trends.Manufacturing documentation including the certificate of analysis for the reagent lot was reviewed.This review found the lot was released within specifications and all abbott acceptance requirements were met.No issues were identified associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect glucose assay was identified.